# SDR DALA2015031802230

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y1292 AT FWD GALLEY AREA BETWEEN FR 12 TO FR 24, L=2", W=0.500", D=0.006".  REPLACED FLOORBEAM, SEAT TRACK -Y1292, LOCATED AT FWD GALLEY BETWEEN FR 12 TO FR 24 IAW SRM 51-72-11 AND DWG D53112814.
